# SDR G9C2004F00000

- Difficulty date: July 20, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N767TP
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697036
- Engine: Pwa PT6A42
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 102460002
- Part serial: 889
- Condition: Cracked
- Location: Engine
- Part time: 600 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE ENGINE MOUNT IAW THE INSTRUCTIONS OF PART 1, MFG SB 1103B, DATED NOV 11, 2003, CRACKS WERE DISCOVERED IN TWO OF THE ENGINE MOUNT TUBE MEMBERS ATTACHED TO THE  RT NOSE GEAR ACTUATOR ATTACHMENT FOOT.  THE SB SPECIFIES TO INSPECT THE ENGINE MOUNT ACTUATOR ATTACH FEET FOR CRACKS.
